# SDR AALA202010259010

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 6,891 hours, 764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: S37408011009
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  WELS BATTERY AT DOOR 4L WILL NOT TURN ON.  REPLACED WELS CONTROL UNIT, PER AMM 33-51-07.
